Alert archive / Tennessee / River Flood Warnings in 2017
River Flood Warning 25, NWS Nashville, TN
NWS Nashville, TN issued this river flood warning at Dec 23, 2017, 1:37 PM CST for Perry County, Tennessee. It took effect at Dec 23, 2017, 5:16 PM CST. It was in force for 66 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2017, 1:37 PM CST (19:37 UTC)
- In effect from
- Dec 23, 2017, 5:16 PM CST
- Expired
- Dec 26, 2017, 10:48 AM CST
- In force
- 66 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Perry County, TN
The radar
The Ft Campbell radar (KHPX), 111 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Buffalo River near Lobelville (LBVT1). The gauge peaked at 16.27 ft at Dec 24, 2017, 11:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 14 ft
- Moderate stage
- 18 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03604400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
516
WGUS44 KOHX 231937
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
137 PM CST Sat Dec 23 2017
...The National Weather Service in Nashville, Tn has issued a flood warning for
the following rivers in middle Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.Recent heavy rains have caused rises along the Buffalo River near Lobelville. The
river is now expected to rise into Minor Flood Stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-240737-
/O.NEW.KOHX.FL.W.0025.171223T2316Z-171226T1648Z/
/LBVT1.1.ER.171223T2316Z.171225T0600Z.171226T1048Z.NO/
137 PM CST Sat Dec 23 2017
The National Weather Service in Nashville, Tn has issued a
* Flood Warning for
The Buffalo River Near Lobelville
* From this afternoon until Tuesday morning.
* At 12PM Saturday the stage was 13.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by late this afternoon and continue to rise
to near 17.0 feet by early Monday morning. The river will fall below flood
stage by Tuesday morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$5 follow-up statements
383
WGUS84 KOHX 240255
FLSOHX
Flood Statement
National Weather Service Nashville TN
855 PM CST Sat Dec 23 2017
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. Recent heavy rainfall has caused flooding on the Buffalo River Near Lobelville.
The flooding will continue through Christmas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-241455-
/O.CON.KOHX.FL.W.0025.000000T0000Z-171226T1648Z/
/LBVT1.1.ER.171223T2047Z.171225T0000Z.171226T0636Z.NO/
855 PM CST Sat Dec 23 2017
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 12/26 10:48.
* At 8 PM Saturday the stage was 15.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue rising to near 17.0 feet by Sunday evening. The
river will then fall below flood stage early Tuesday morning.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$330
WGUS84 KOHX 241452
FLSOHX
Flood Statement
National Weather Service Nashville TN
852 AM CST Sun Dec 24 2017
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
.Recent rain continues to keep the Buffalo River in flood, but the river is
very close to cresting.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-250252-
/O.EXT.KOHX.FL.W.0025.000000T0000Z-171226T0700Z/
/LBVT1.1.ER.171223T2047Z.171225T0600Z.171226T0430Z.NO/
852 AM CST Sun Dec 24 2017
...Flood Warning extended until 12/26 01:00...The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 12/26 01:00.
* At 08AM Sunday the stage was 16.2 feet...and very slowly rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue rising to near 16.5 feet by after midnight tomorrow.
The river will fall below flood stage tomorrow late evening.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$647
WGUS84 KOHX 250118
FLSOHX
Flood Statement
National Weather Service Nashville TN
718 PM CST Sun Dec 24 2017
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. Flooding will continue along the Buffalo River Near Lobelville through
Christmas Day.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-251318-
/O.CON.KOHX.FL.W.0025.000000T0000Z-171226T0700Z/
/LBVT1.1.ER.171223T2047Z.171224T2345Z.171226T1200Z.NO/
718 PM CST Sun Dec 24 2017
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until late Monday night.
* At 6 PM Sunday the stage was 16.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will continue to fall, dropping below flood stage late Monday night.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$088
WGUS84 KOHX 251320
FLSOHX
Flood Statement
National Weather Service Nashville TN
720 AM CST Mon Dec 25 2017
...The flood warning continues for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. Recent heavy rains have caused rises along the Buffalo River near Lobelville. The River has crested and is now falling, however it will remain above flood stage through this morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-260120-
/O.CON.KOHX.FL.W.0025.000000T0000Z-171226T1800Z/
/LBVT1.1.ER.171223T2047Z.171224T2345Z.171226T1200Z.NO/
720 AM CST Mon Dec 25 2017
The Flood Warning continues for
The Buffalo River Near Lobelville
* Until 12/26 12:00.
* At 06AM Monday the stage was 14.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river will fall below flood stage Monday evening.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$
11396
WGUS84 KOHX 251610
FLSOHX
Flood Statement
National Weather Service Nashville TN
1010 AM CST Mon Dec 25 2017
...The flood warning is cancelled for the following rivers in Tennessee...
Buffalo River Near Lobelville AFFECTING Perry County
. The Buffalo River near Lobelville remains high, but has dropped below warning
levels. It will continue to recede through Monday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Avoid flooded areas along the river...And move personal belongings to higher
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.
Stay tuned to noaa weather radio or other local media for further information
from the National Weather Service.
&&
TNC135-251640-
/O.CAN.KOHX.FL.W.0025.000000T0000Z-171225T1600Z/
/LBVT1.1.ER.171223T2047Z.171224T2345Z.171225T1501Z.NO/
1010 AM CST Mon Dec 25 2017
The Flood Warning is cancelled for
The Buffalo River Near Lobelville
* Until 12/25 10:00.
* At 09AM Monday the stage was 13.8 feet.
* Flood stage is 14.0 feet.
* At 16.0 feet...Flood waters cover Route 438 south of Lobelville near
Beardstown and it may be impassable. Extensive agricultural land along the
river is flooded as well.
* At 14.0 feet...Gilmer Bridge Rd and Russell Creek Rd begin to flood. Leeper
Bottom and Qualls Bend Rd become flooded as well. Water approaches portions of
Highway 438 south of Lobelville near Beardstown.
* At 12.0 feet...Portions of secondary roads near Old Highway 13 are inundated.
* At 10.0 feet...Water inundates low lying areas and agricultural land along the
river.
&&
LAT...LON 3600 8789 3600 8783 3579 8774 3566 8778
3566 8785 3579 8782
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Dec 23, 1:33 PM CST, 4 minutes earlier.
Area forecast discussion, Dec 23, 1:33 PM CST, 4 minutes before
Area Forecast Discussion National Weather Service Nashville TN 133 PM CST Sat Dec 23 2017 .DISCUSSION... Cold front has finally cleared the mid state with high pressure now building in from the northwest. Still, considerable low clouds remain, and Middle Tennessee won't actually scatter out until after the next shortwave passage tomorrow evening. The deepest moisture will stay to our north with this next system, although the mid state will get a glancing blow, mainly across our north, with a chance of light rain tomorrow afternoon and possibly some light snow across the Cumberland Plateau on Sunday evening. High pressure will remain situated to our west for the foreseeable future so that the cold air will be reinforced beginning tomorrow night as lows drop well into the 20's. In fact, we won't see any appreciable return flow until sometime after the 7-day forecast period. That means temperatures from tomorrow through at least next Saturday will remain entirely below normal by several degrees. The GFS & ECMWF start to diverge toward the end of next week, but both suggest some sort of active system by Thursday or Friday that would include wintry precipitation, although confidence in timing and impact is quite low at this time. && .AVIATION... 18Z TAF DISCUSSION. Passing frontal boundary now near CSV...with associated heavy precip well east. In its wake however...Deck of low CIGs extents well up stream...as well as light showers/patchy drizzle. lingering deep low-level moisture expected to keep conditions MVFR/IFR mainly with CIGs today...and both CIGs/VSBYs tonight as fog/drizzle development again probable. VSBY may improve after 14z/SUN but CIGs likely to remain low. && .PRELIMINARY POINT TEMPS/POPS... Nashville 34 45 25 38 26 / 0 30 20 0 10 Clarksville 30 42 23 37 24 / 0 30 10 0 10 Crossville 35 44 20 33 23 / 10 30 30 0 0 Columbia 34 45 24 39 25 / 0 20 10 0 10 Lawrenceburg 35 46 24 39 25 / 0 20 20 0 10 Waverly 32 42 24 38 25 / 0 30 10 0 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......08 AVIATION........07
Hazardous weather outlook, Dec 23, 10:06 AM CST, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 1006 AM CST Sat Dec 23 2017 TNZ005>011-023>034-056>066-075-077>080-093>095-241130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith- Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson- Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford- Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 1006 AM CST Sat Dec 23 2017 This Hazardous Weather Outlook is for portions of Middle Tennessee. .DAY ONE...Today and Tonight Some rivers and bigger streams will remain in flood today and tonight. Most smaller streams have peaked and are expected to drop below flood stage by evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Dec 23, 7:49 AM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
749 AM CST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 2 N HENDERSONVILLE 36.33N 86.60W
12/23/2017 SUMNER TN EMERGENCY MNGR
10 ROADS FLOODED AND CLOSED ACROSS SUMNER COUNTY
INCLUDING SAUNDERSVILLE ROAD NEAR GEORGE A WITTEN SCHOOL
&&
EVENT NUMBER OHX1700928
SHAMBURGERLocal storm report, Dec 23, 8:30 AM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
830 AM CST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 5 S WATERTOWN 36.03N 86.14W
12/23/2017 WILSON TN EMERGENCY MNGR
SEVERAL ROADS WERE IMPASSABLE IN THE SOUTHEAST PORTION
OF WILSON COUNTY.
&&
EVENT NUMBER OHX1700929
MR3Local storm report, Dec 23, 10:31 AM CST, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1031 AM CST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD SPRING HILL 35.74N 86.92W
12/23/2017 MAURY TN EMERGENCY MNGR
OLD KEDRON RD NEAR DUPLEX RD IS CLOSED DUE TO WATER
OVER THE ROAD.
&&
EVENT NUMBER OHX1700930
MR3Local storm report, Dec 23, 10:35 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1035 AM CST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 1 SE GORDONSVILLE 36.17N 85.92W
12/23/2017 SMITH TN FACEBOOK
PARTS OF HICKMAN CREEK RD AND PLEASANT SHADE HIGHWAY
ARE IMPASSABLE DUE TO HIGH WATER.
&&
EVENT NUMBER OHX1700931
MR3Local storm report, Dec 23, 10:44 AM CST, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1044 AM CST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD 4 WNW FRANKLIN 35.95N 86.91W
12/23/2017 WILLIAMSON TN TWITTER
TSPOTTER PHOTO SHOWED OLD HILLSBORO RD AT LEIPERS FORK
IS IMPASSABLE DUE TO HIGH WATER.
&&
EVENT NUMBER OHX1700932
MR3Local storm report, Dec 23, 12:48 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1248 PM CST SAT DEC 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM FLASH FLOOD LEWISBURG 35.45N 86.79W
12/23/2017 MARSHALL TN TRAINED SPOTTER
DOUBLE BRIDGE RD. IMPASSABLE DUE TO HIGH WATER
&&
EVENT NUMBER OHX1700933
ROSEThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 12:09 AM CST | River Flood Advisory | OHX | Giles | 41 hr |
| Dec 23, 12:19 AM CST | River Flood Advisory | OHX | Lawrence | 9 hr |
| Dec 23, 12:51 AM CST | River Flood Warning | OHX | Hickman | 3 days |
| Dec 23, 1:04 AM CST | Flash Flood Warning | OHX | Houston, Montgomery, Robertson, Stewart | 3 hr |
| Dec 23, 3:11 AM CST | Special Weather Statement | OHX | Davidson, Williamson | 49 min |
| Dec 23, 3:41 AM CST | Special Weather Statement | OHX | Clay, Macon, Smith, Trousdale, Wilson | 49 min |
| Dec 23, 3:54 AM CST | Special Weather Statement | OHX | Rutherford, Williamson | 51 min |
| Dec 23, 3:58 AM CST | Flash Flood Warning | OHX | Houston, Montgomery, Robertson, Stewart | 3 hr |
| Dec 23, 4:00 AM CST | River Flood Advisory | OHX | Perry | 10 hr |
| Dec 23, 5:10 AM CST | River Flood Advisory | OHX | Davidson | 6 hr |
| Dec 23, 5:15 AM CST | River Flood Advisory | OHX | Davidson | 3 hr |
| Dec 23, 5:30 AM CST | Areal Flood Advisory | OHX | Hickman, Lawrence, Lewis, Maury, Perry, Wayne | 3 hr |
| Dec 23, 5:31 AM CST | River Flood Advisory | OHX | Davidson | 3 hr |
| Dec 23, 5:47 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 32 hr |
| Dec 23, 5:52 AM CST | River Flood Advisory | OHX | Cheatham | 11 hr |
| Dec 23, 5:52 AM CST | River Flood Advisory | OHX | Hickman | 9 hr |
| Dec 23, 6:02 AM CST | River Flood Advisory | OHX | Davidson | 4 hr |
| Dec 23, 6:08 AM CST | Special Weather Statement | OHX | Bedford, Cannon, Giles, Marshall, Rutherford | 67 min |
| Dec 23, 6:15 AM CST | River Flood Advisory | OHX | Davidson | 2 hr |
| Dec 23, 6:56 AM CST | Areal Flood Advisory | OHX | Houston, Montgomery, Robertson, Stewart | 2 hr |
| Dec 23, 7:07 AM CST | River Flood Advisory | OHX | Davidson | 3 hr |
| Dec 23, 9:10 AM CST | River Flood Advisory | OHX | Cheatham | 5 hr |
| Dec 23, 10:09 AM CST | River Flood Advisory | OHX | Davidson | 7 hr |
| Dec 23, 10:23 AM CST | River Flood Advisory | OHX | Bedford | 7 hr |
| Dec 23, 1:14 PM CST | River Flood Advisory | OHX | Maury | 36 hr |
| Dec 23, 1:21 PM CST | River Flood Warning | OHX | Montgomery, Robertson | 23 hr |
| Dec 23, 1:57 PM CST | River Flood Advisory | OHX | Lawrence | 14 hr |
| Dec 23, 2:15 PM CST | River Flood Warning | OHX | Cheatham | 21 hr |
| Dec 23, 2:23 PM CST | River Flood Warning | OHX | Hickman | 24 hr |
| Dec 23, 4:41 PM CST | River Flood Advisory | OHX | Perry, Wayne | 12 hr |
Nearby
River Flood Warnings in Tennessee, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.